A supercongruence motivated by the Legendre family of elliptic curves
A new supercongruence associated with a Gaussian hypergeometric series, as well as one of Mortenson's supercongruences, are established with new congruence relations and the Legendre transforms of certain sequences. © 2010 Pleiades Publishing, Ltd.
Publication Source (Journal or Book title)
Chan, H., Long, L., & Zudilin, V. (2010). A supercongruence motivated by the Legendre family of elliptic curves. Mathematical Notes, 88 (3-4), 599-602. https://doi.org/10.1134/S0001434610090324